MathSciNet Relay Station
MathSciNet bibliographic data
MR545068 20G05 (20C15)
Lusztig, George Unipotent representations of a finite Chevalley group of type $E\sb{8}$. Quart. J. Math. Oxford Ser. (2) 30 (1979), no. 119, 315–338.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement